Alert archive / Kansas / Tornado Warnings in 2014
Tornado Warning 18, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Jun 14, 2014, 10:11 PM CDT for Norton County, Kansas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2014, 10:11 PM CDT (03:11 UTC)
- Expired
- Jun 14, 2014, 11:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 4.25 in
County Norton County, KS
The radar
The Grand Island radar (KUEX), 124 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 6:40 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 877 J/kg
- Mixed-layer CIN
- -225 J/kg
- Mixed-layer LCL
- 1213 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
963
WFUS53 KGLD 150311
TORGLD
KSC137-150400-
/O.NEW.KGLD.TO.W.0018.140615T0311Z-140615T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1011 PM CDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL NORTON COUNTY IN NORTHWEST KANSAS...
* UNTIL 1100 PM CDT
* AT 1009 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 6 MILES NORTH OF DENSMORE...AND MOVING
NORTHEAST AT 30 MPH.
HAZARD...TORNADO AND SOFTBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EASTERN NORTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3960 9970 3974 9986 3991 9962 3990 9962
3965 9962
TIME...MOT...LOC 0311Z 229DEG 27KT 3973 9969
TORNADO...RADAR INDICATED
HAIL...4.25IN
$$
THEDE2 follow-up statements
578
WWUS53 KGLD 150317
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
917 PM MDT SAT JUN 14 2014
KSC137-150400-
/O.CON.KGLD.TO.W.0018.000000T0000Z-140615T0400Z/
NORTON KS-
1017 PM CDT SAT JUN 14 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL NORTON COUNTY
UNTIL 1100 PM CDT...
AT 1014 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTHEAST OF CALVERT...AND MOVING NORTHEAST AT 30
MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN NORTON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
GOODLAND.
&&
LAT...LON 3960 9970 3974 9986 3991 9962 3990 9962
3965 9962
TIME...MOT...LOC 0318Z 229DEG 27KT 3976 9964
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
THEDE575
WWUS53 KGLD 150331
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
931 PM MDT SAT JUN 14 2014
KSC137-150341-
/O.CAN.KGLD.TO.W.0018.000000T0000Z-140615T0400Z/
NORTON KS-
1031 PM CDT SAT JUN 14 2014
...THE TORNADO WARNING FOR EAST CENTRAL NORTON COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GOODLAND.
LAT...LON 3960 9970 3974 9986 3991 9962 3990 9962
3965 9962
TIME...MOT...LOC 0331Z 229DEG 27KT 3982 9954
$$
THEDEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:16 PM CDT, 3 hours 55 minutes earlier.
Area forecast discussion, Jun 14, 6:16 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 516 PM MDT SAT JUN 14 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 1257 PM MDT SAT JUN 14 2014 LATEST SATELLITE AND UPPER AIR ANALYSIS SHOW LOW STRATUS OR CUMULUS OVER MOST OF NEBRASKA AHEAD OF AN UPPER LEVEL SHORT WAVE TROUGH OVER NORTHEAST COLORADO...WITH THE MAIN TROUGH OVER UTAH. AT THE SURFACE A COLD FRONT WAS SLOWLY MOVE SOUTH INTO KANSAS BEHIND A PRE-FRONTAL TROUGH THAT HAD MOVED THROUGH THE WEST HALF OF THE AREA. A DRY LINE WAS LOCATED FROM ROUGHLY LIMON TO OAKLEY THEN SOUTH TO NEAR LEOTI. AS THE AFTERNOON PROGRESSES THE PRE-FRONTAL TROUGH WILL STALL NEAR HIGHWAY 40. MEANWHILE THE COLD FRONT WILL CONTINUE TO MOVE SOUTH ACROSS THE AREA...BUT REMAIN NEAR THE KS/NE STATE LINE UNTIL THE MAIN UPPER LEVEL TROUGH MOVES THROUGH THIS EVENING. CINH DECLINES AS THE FRONT MOVES IN AND HIGHER DEW POINTS POOL ALONG THE COLD FRONT. WITH A 500MB SHORT WAVE TROUGH APPROACHING THE TRI-STATE AREA FROM THE WEST...ANTICIPATE STORMS TO FORM OVER NORTHEAST COLORADO FIRST DURING THE EARLY AFTERNOON. STORM DEVELOPMENT WILL SPREAD EAST...WITH STORMS FORMING ALONG THE DRY LINE BY MID AFTERNOON. STORM COVERAGE WILL INCREASE FROM EAST TO WEST THIS AFTERNOON AHEAD OF THE MAIN 500MB TROUGH THAT WILL MOVE THROUGH THIS EVENING. ANY STORMS THAT DEVELOP THIS AFTERNOON WILL QUICKLY BECOME SEVERE DUE TO SURFACE BASED CAPE OF 1000-3000J/KG AND 0-6KM BULK SHEAR OF 30-50KTS. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...WITH LARGE HAIL OF 2 INCHES OR GREATER POSSIBLE NORTH OF I-70. TORNADOES MAY DEVELOP EAST OF HIGHWAY 83 WHERE 0-1KM BULK SHEAR IS AROUND 15KTS. THIS EVENING THE MAIN 500MB TROUGH MOVES OVER THE AREA. AS IT DOES SO STRONG/DEEP 700-300MB FRONTOGENESIS DEVELOPS OVER THE NORTH HALF OF THE AREA. AT THE SURFACE THE COLD FRONT WILL CONTINUE TO MOVE SOUTH INTO THE AREA...WITH HIGHER DEW POINTS POOLING ALONG THE FRONT. SINCE THE BEST INSTABILITY AND MOISTURE WILL BE ALONG THE FRONT...ANTICIPATE STORMS TO DEVELOP ALONG/BEHIND IT AS THE MAIN UPPER LEVEL TROUGH MOVES ACROSS THE AREA. STORM COVERAGE WILL PEAK BY MID EVENING AS DISCRETE STORMS MERGE INTO A LARGER SCALE CONVECTIVE COMPLEX. THE CONVECTIVE COMPLEX WILL MOVE EAST OF THE AREA AROUND MIDNIGHT. ASIDE FROM THE CONVECTIVE WEATHER...NORTHWEST WINDS WILL GUST TO 50 MPH WITH THE INITIAL FRONTAL PASSAGE THIS EVENING DUE TO RAPID PRESSURE RISE ALONG THE FRONT AND THE COOLER AIR MIXING DOWN WINDS APPROACHING 50KTS. DUE TO THE MORE SIGNIFICANT THREAT OF VERY LARGE HAIL AND POSSIBLY WIDESPREAD SEVERE WEATHER...WILL NOT BE ISSUING A WIND ADVISORY FOR THIS EVENING. SUNDAY DRY AIR WILL REMAIN OVER THE TRI-STATE AREA BEHIND THE 500MB TROUGH. AT 850MB A RIDGE OF HIGH PRESSURE WILL BE OVER THE AREA UNTIL MID AFTERNOON WHEN IT SHIFTS EAST. ON THE BACKSIDE OF THE RIDGE WINDS WILL INCREASE SOME...BECOMING BREEZY OVER EAST CENTRAL COLORADO. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 237 PM MDT SAT JUN 14 2014 SUNDAY NIGHT-TUESDAY...UPPER LEVEL TROUGH IS STILL EXPECTED TO BE IN PLACE ACROSS THE PACIFIC NW EARLY NEXT WEEK WITH BROAD RIDING AHEAD OF THIS OVER THE SOUTHEAST US. SW FLOW WILL BE IN PLACE OVER THE CENTRAL ROCKIES/FAR WESTERN PLAINS...AND THIS WILL HELP BRING VERY DRY AND HOT CONDITIONS TO THE FORECAST AREA AT LEAST THROUGH WEDNESDAY. THERE IS A WEAK EMBEDDED SHORTWAVE TROUGH WITHING THE FLOW THAT PASSES JUST NORTH OF THE CWA SUNDAY NIGHT AND COULD RESULT IN A FEW THUNDERSTORMS DEVELOPING OVER THE NORTHERN PART OF THE CWA TRANSITION EASTWARD. THE DRY NATURE OF THE AIR MASS WITH PRECLUDE BETTER THUNDERSTORM COVERAGE AND EVENTUALLY...THUNDERSTORM CHANCES END COMPLETING AS SUBSIDENCE QUICKLY MOVES OVER THE CWA BEHIND SHORTWAVE TROUGH. LOOKS LIKE ANY ADDITIONAL THUNDERSTORM ACTIVITY WILL BE WELL EAST OF OUR CWA MONDAY AFTERNOON AS VERY DRY CONDITIONS SETTLE IN OVER OUR CWA (TD VALUES POSSIBLY MIXING TO MID TEENS OVER EASTERN PARTS OF OUR CWA). DRY AND HOT CONDITIONS ARE EXPECTED BOTH MONDAY AND TUESDAY WITH HIGHS POSSIBLY APPROACHING 100F. WEDNESDAY-THURSDAY NIGHT...FIRST PACIFIC NW TROUGH EJECTS ACROSS NORTHERN PLAINS WEDNESDAY/WEDNESDAY NIGHT. GOOD FORCING ALONG WITH INCREASING INSTABILITY AND SHEER COULD BRING SEVERE THUNDERSTORM CHANCES BACK TO OUR CWA BOTH DAYS. BETTER COVERAGE IS CURRENTLY ANTICIPATED WEDNESDAY NIGHT THROUGH THURSDAY. MODELS ARE FAIRLY CONSISTENT ON THE TIMING OF THIS SYSTEM...THERE ARE JUST QUESTIONS ON THE EVOLUTION AND FINER DETAILS. FRIDAY-SATURDAY...THERE IS LESS CONSISTENCY BETWEEN MODELS ON THESE PERIODS...THOUGH OVERALL PATTERN SEEMS TO FAVOR VERY LOW PRECIP CHANCES AND ABOVE NORMAL TEMPS WITH EITHER RIDING OR A RETURN TO SW FLOW. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 512 PM MDT SAT JUN 14 2014 MAIN AVIATION CONCERN WILL BE THUNDERSTORMS THIS EVENING AT BOTH KGLD AND KMCK. LATEST RADAR TRENDS SHOW STORMS DEVELOPING IN NORTHEAST COLORADO WHICH WILL CONTINUE TO MOVE EAST INTO NORTHWEST KANSAS AND SOUTHWEST NEBRASKA WHERE THE ENVIRONMENT IS VERY UNSTABLE. STRONG OUTFLOW WINDS WILL DEVELOP ALONG AND AHEAD OF THE STORMS AND COULD IMPACT BOTH TERMINALS. IF A STORM HAPPENS TO GO DIRECTLY OVER A TERMINAL IT COULD PRODUCE LARGE HAIL. STORMS WILL END AROUND MIDNIGHT. A SECONDARY CONCERN WILL BE PATCHY FOG AROUND SUNRISE SUNDAY MORNING. && .FIRE WEATHER... ISSUED AT 237 PM MDT SAT JUN 14 2014 CURRENT THOUGHTS FROM PREVIOUS COORDINATION WITH PARTNERS IS THAT FUELS ARE STILL UNFAVORABLE FOR EXPLOSIVE FIRE GROWTH...SO UNLESS SOMETHING CHANGES FIRE WEATHER HIGHLIGHTS ARE NOT PLANNED. AT THE SAME TIME IT IS WORTH MENTIONING THAT RH AND WIND WILL LIKELY REACH CRITICAL CRITERIA FOR AT LEAST PART OF OUR FORECAST AREA MONDAY AND TUESDAY AFTERNOONS (ESPECIALLY SOUTH OF INTERSTATE 70). A VERY DRY AIR MASS IS PROGGED TO BE IN PLACE AND EVEN CONSERVATIVE MIXING WOULD RESULT IN RH VALUES AROUND 10 PERCENT AND WINDS OCCASIONALLY GUSTING TO 30 MPH. WE WILL NEED TO MONITOR FUELS...AS FORECAST CONDITIONS BOTH DAYS WOULD NORMALLY REQUIRE A FIRE WEATHER HIGHLIGHT. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...DR AVIATION...024 FIRE WEATHER...DR
Hazardous weather outlook, Jun 14, 11:44 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1044 AM MDT SAT JUN 14 2014 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1044 AM MDT SAT JUN 14 2014 /1144 AM CDT SAT JUN 14 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS PORTIONS OF THE TRI-STATE AREA. THE BEST CHANCE OF SEVERE STORMS WILL OCCUR FROM 3 PM TO 11 PM CDT ALONG AND NORTH OF INTERSTATE 70. LARGE HAIL OF 2 INCHES OR MORE IN DIAMETER AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. A FEW TORNADOES MAY ALSO DEVELOP...MAINLY EAST OF HIGHWAY 83 THIS AFTERNOON INTO EARLY EVENING. STRONG NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL DEVELOP THIS EVENING BEHIND A COLD FRONT THAT WILL MOVE THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH THIS EVENING. SEVERE WEATHER REPORTS ARE APPRECIATED BY PHONE OR THROUGH SOCIAL MEDIA. JTL
In the hours before
Local storm report, Jun 14, 9:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
855 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST OBERLIN 39.82N 100.53W
06/14/2014 M79 MPH DECATUR KS AWOS
TIME ESTIMATED BY RADAR
&&
024Local storm report, Jun 14, 9:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
859 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 14 S MCCOOK 40.00N 100.62W
06/14/2014 E1.75 INCH DECATUR KS TRAINED SPOTTER
70 MPH WINDS AND 0.60 INCHES OF RAIN.
&&
ALWLocal storm report, Jun 14, 10:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
900 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 15 SE ST. FRANCIS 39.62N 101.60W
06/14/2014 CHEYENNE KS EMERGENCY MNGR
OVERTURNED PIVOT AND MULTIPLE POWER POLES SNAPPED NEAR
ROAD D AND ROAD 27. TIME ESTIMATED BY RADAR.
0820 PM TSTM WND DMG ATWOOD 39.81N 101.04W
06/14/2014 RAWLINS KS EMERGENCY MNGR
NUMEROUS POWER POLES DOWN COUNTYWIDE.
&&
BRBLocal storm report, Jun 14, 10:03 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
903 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG OAKLEY 39.13N 100.85W
06/14/2014 LOGAN KS LAW ENFORCEMENT
WINDOWS BROKEN OUT AT THE TRAVEL STOP ON I70...MINOR
INJURIES REPORTED FROM FLYING GLASS. TIME ESTIMATED FROM
RADAR.
&&
024Local storm report, Jun 14, 10:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
904 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND GST NORTON 39.84N 99.89W
06/14/2014 M59 MPH NORTON KS AWOS
&&
BRBLocal storm report, Jun 14, 10:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
908 PM MDT SAT JUN 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST 5 SE GOVE 38.91N 100.42W
06/14/2014 M61 MPH GOVE KS MESONET
&&
BRBThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:26 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 64 min |
| Jun 14, 7:48 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 57 min |
| Jun 14, 7:55 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 50 min |
| Jun 14, 8:33 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Rawlins, Sherman, Thomas, Wallace | 57 min |
| Jun 14, 8:44 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 61 min |
| Jun 14, 9:14 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Logan, Sheridan | 61 min |
| Jun 14, 9:31 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Rawlins, Thomas | 59 min |
| Jun 14, 9:36 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 54 min |
| Jun 14, 10:29 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 31 min |
| Jun 14, 10:30 PM CDT | High Wind Warning | GLD | Cheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more | 116 min |
Nearby
Tornado Warnings in Kansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.